Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 286, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 9, 2011, 7:08 PM EDT for Marion County, Indiana. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 7:08 PM EDT (23:08 UTC)
- Expired
- Aug 9, 2011, 7:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Marion County, IN
The radar
The Indianapolis radar (KIND), 16 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:20 PM EDT | HAIL 0.5 | 5 S Indianapolis, IN | LOCATED AT INTERSTATE 465 AND STATE ROUTE 135 |
| Aug 9, 7:25 PM EDT | HAIL 0.25 | 7 Ese Indianapolis, IN | AT FRANKLIN AND RAYMOND. ACCOMPANIED BY 40 MPH WINDS. |
| Aug 9, 7:25 PM EDT | HAIL 0.75 | 8 Se Indianapolis, IN | AT SOUTHPORT AND I-65. ACCOMPANIED BY 40 MPH WINDS. |
| Aug 9, 7:27 PM EDT | HAIL 0.75 | 7 Se Indianapolis, IN | |
| Aug 9, 7:27 PM EDT | HAIL 1 | 7 Se Indianapolis, IN | |
| Aug 9, 7:29 PM EDT | HAIL 0.5 | 9 Sse Indianapolis, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722
WUUS53 KIND 092308
SVRIND
INC097-092345-
/O.NEW.KIND.SV.W.0286.110809T2308Z-110809T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SPEEDWAY...OR 7 MILES WEST OF INDIANAPOLIS...AND MOVING SOUTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONUMENT CIRCLE...INDIANA STATE FAIRGROUNDS AND BROAD RIPPLE AROUND
715 PM EDT...
INDIANAPOLIS AROUND 720 PM EDT...
BEECH GROVE...HOMECROFT...WARREN PARK AND LAWRENCE AROUND 725 PM
EDT...
SOUTHPORT AROUND 730 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 125.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3987 8595 3964 8595 3964 8601 3963 8633
3989 8633 3990 8633
TIME...MOT...LOC 2307Z 297DEG 26KT 3979 8625
WIND...HAIL 70MPH 1.00IN
$$
77/TDUD3 follow-up statements
645
WWUS53 KIND 092323
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT TUE AUG 9 2011
INC097-092345-
/O.CON.KIND.SV.W.0286.000000T0000Z-110809T2345Z/
MARION-
723 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MARION COUNTY UNTIL 745 PM EDT...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BEECH GROVE...OR 7 MILES SOUTHEAST OF INDIANAPOLIS...MOVING SOUTHEAST
AT 45 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
MARION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3964 8626 3976 8624 3983 8618 3987 8595
3964 8595
TIME...MOT...LOC 2322Z 303DEG 38KT 3966 8603
WIND...HAIL 70MPH 1.00IN
$$
77/TDUD739
WWUS53 KIND 092335
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
735 PM EDT TUE AUG 9 2011
INC097-092345-
/O.CON.KIND.SV.W.0286.000000T0000Z-110809T2345Z/
MARION-
735 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION COUNTY UNTIL 745 PM EDT...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9
MILES NORTHWEST OF SHELBYVILLE...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3964 8606 3968 8606 3972 8604 3972 8595
3964 8595 3964 8596
TIME...MOT...LOC 2334Z 303DEG 38KT 3959 8589
WIND...HAIL 70MPH 1.00IN
$$
77/TDUD824
WWUS53 KIND 092340
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT TUE AUG 9 2011
INC097-092351-
/O.EXP.KIND.SV.W.0286.000000T0000Z-110809T2345Z/
MARION-
740 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY
WILL EXPIRE AT 745 PM EDT/645 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3964 8606 3968 8606 3972 8604 3972 8595
3964 8595 3964 8596
TIME...MOT...LOC 2341Z 303DEG 38KT 3955 8581
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:55 PM EDT, 13 minutes earlier.
Area forecast discussion, Aug 9, 6:55 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 655 PM EDT TUE AUG 9 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A COLD FRONT CURRENTLY JUST TO OUR NORTHWEST WILL PASS THROUGH THE AREA OVERNIGHT. THIS WILL BRING ONE LAST CHANCE OF THUNDERSTORMS TO THE AREA LATE THIS AFTERNOON AND THIS EVENING...BEFORE DRY WEATHER RESUMES THROUGH LATE IN THE WEEK AS HIGH PRESSURE BUILDS INTO THE AREA. ANOTHER UPPER DISTURBANCE AND ASSOCIATED SURFACE BOUNDARY WILL PUSH THROUGH THE AREA DURING THE FIRST PART OF THE WEEKEND...FOLLOWED BY ANOTHER BROAD AREA OF HIGH PRESSURE EARLY NEXT WEEK. TEMPERATURES WILL GENERALLY BE AT OR BELOW CLIMATOLOGY THROUGH THE REMAINDER OF THE 7 DAY FORECAST PERIOD IN NORTHWEST FLOW ALOFT. && .NEAR TERM /TONIGHT/... FOCUS IS ON THUNDERSTORM CHANCES. GUIDANCE IS SIMILAR AND A BLEND WILL SUFFICE. COLD FRONT IS JUST AT OUR NORTHWEST CORNER AT THE MOMENT...AND THIS WILL SWEEP THROUGH THE AREA THIS EVENING AND OVERNIGHT. VISIBLE SATELLITE INDICATES AN AXIS OF CUMULUS DEVELOPMENT ALONG THE BOUNDARY...AND EXPECT THAT A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE SOUTHWEST FROM NORTHERN INDIANA LATE THIS AFTERNOON AND PUSH SOUTH/SOUTHEAST THIS EVENING. WILL CARRY SLIGHT CHANCE/CHANCE POPS FOR THE FIRST FEW HOURS OF THE TONIGHT PERIOD ACROSS THE CENTRAL AND SOUTHEAST...BUT EXPECT MOST OF THE NIGHT WILL BE DRY AS INSTABILITY WANES AND CONVECTION DIES OFF EARLY IN THE NIGHT. ON TEMPS...MAV LOOKS GOOD GIVEN UPSTREAM TEMPS LAST NIGHT AND ANTICIPATED 850 TEMPS. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... FOCUS IS ON TEMPS. GUIDANCE REMAINS SIMILAR AND A BLEND IS SUFFICIENT. HIGH PRESSURE AT THE SURFACE WILL CHARACTERIZE THE REMAINDER OF THE SHORT TERM...THUS DRY WEATHER ANTICIPATED. MAY BE AMPLE STRATOCUMULUS DEVELOPMENT TOMORROW UNDER CYCLONIC FLOW...BEYOND THIS JUST SOME MID AND HIGH CLOUDS OCCASIONALLY. ON TEMPS...GUIDANCE APPEARS TO CONTINUE A BIT OF A COOL BIAS...WHICH IS TO BE EXPECTED GIVEN THE DRY GROUND. HAVE BUMPED MAXES AND MINS UP A BIT EACH PERIOD. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE EARLY PART OF THE EXTENDED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT WILL BRING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS AS AN UPPER LOW AND COLD FRONT PUSH THROUGH THE AREA. BROAD HIGH PRESSURE AT THE SURFACE AND NORTHWEST FLOW ALOFT WILL CHARACTERIZE THE REMAINDER OF THE EXTENDED...WITH TEMPERATURES NEAR TO JUST BELOW CLIMATOLOGY UNTIL LATE IN THE LONG TERM...AND QUIET CONDITIONS. && .AVIATION /DISCUSSION FOR 100000Z TAF ISSUANCE/... THUNDERSTORM CLUSTER SHOULD MOVE ACROSS KIND BETWEEN 23-24Z AND THEN WE MAY ONLY HAVE SOME LINGERING RAIN SHOWERS UNTIL 01Z. WILL START OFF THE TAF PERIOD WITH VFR FOR ALL SITES...EXCEPT FOR BMG WHERE THUNDERSTORMS HAVE YET TO MOVE THROUGH. ALSO MAY TEMPO IN SOME MFVR -SHRA FOR KIND FOR THE FIRST HOUR. EXPECT ONLY ISOLATED ACTIVITY BEHIND THIS AS ENVIRONMENT SHOULD BE WORKED OVER AND THEN THE FRONT WILL SLIP ACROSS THE REST OF THE AREA THROUGH THIS EVENING. (CURRENTLY JUST APPROACHING KLAF.) STORM THREAT DIMINISHES EARLY THIS EVENING WITH WINDS VEERING TO A W/NW DIRECTION. LEFTOVER SHALLOW MOISTURE MAY ONCE AGAIN MANIFEST ITSELF IN EITHER VISIBILITY OR CEILING RESTRICTIONS TOWARDS DAYBREAK WEDNESDAY. ANY LOW STRATUS AND/OR FOG WILL SLOWLY MIX OUT WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY. CONVECTIVE TEMPS IN THE MID AND UPPER 70S COMBINED WITH COLD ADVECTION WILL SUPPORT A HEALTHY CU FIELD BY EARLY WEDNESDAY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....NIELD AVIATION...SMF
Hazardous weather outlook, Aug 9, 4:03 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 403 PM EDT TUE AUG 9 2011 INZ021-028>031-035>049-051>057-060>065-067>072-101430- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 403 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HAIL...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING ALL LIKELY. THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 5 PM AND 10 PM...WITH THE GREATEST COVERAGE EXPECTED TO BE ALONG AND TO THE NORTHEAST OF INTERSTATE 74. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. IT IS TOO EARLY TO TELL IF ANY OF THE STORMS COULD BE SEVERE. HOWEVER...GUSTY WINDS...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING CAN HAPPEN WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN/SMF
In the hours before
Special weather statement, Aug 9, 6:08 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT TUE AUG 9 2011
INZ037-092245-
BOONE-
608 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE COUNTY UNTIL
645 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF CRAWFORDSVILLE...MOVING SOUTHEAST
AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
ADVANCE AND JAMESTOWN AROUND 620 PM EDT...
LEBANON AROUND 630 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4006 8640 3992 8639 3992 8662 3994 8669
4011 8669
TIME...MOT...LOC 2208Z 293DEG 23KT 4002 8670
77/TDUDLocal storm report, Aug 9, 6:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
646 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST NEW ROSS 39.96N 86.71W
08/09/2011 E65 MPH MONTGOMERY IN TRAINED SPOTTER
WINDS ESTIMATED AT 60-65 MPH. ACCOMPANIED BY DIME TO
NICKEL SIZE HAIL.
&&
AHOMANNLocal storm report, Aug 9, 6:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 1 N JAMESTOWN 39.94N 86.63W
08/09/2011 BOONE IN TRAINED SPOTTER
PEA SIZE HAIL. ESTIMATED 40 TO 50 MPH WIND GUSTS AND
SEVERAL TREE BRANCHES DOWN.
&&
SMFLECHTLocal storm report, Aug 9, 6:49 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST BROWNSBURG 39.84N 86.39W
08/09/2011 E50 MPH HENDRICKS IN TRAINED SPOTTER
40-50 MPH WIND GUSTS IN SE BROWNSBURG.
&&
AHOMANNLocal storm report, Aug 9, 7:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 NNE LIZTON 39.91N 86.53W
08/09/2011 HENDRICKS IN TRAINED SPOTTER
THUNDERSTORM WINDS BLEW A 2-FOOT DIAMETER TREE DOWN
ACROSS STATE ROAD 39 AND COUNTY ROAD 1025N
&&
BHHLocal storm report, Aug 9, 7:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 3 S ADVANCE 39.95N 86.62W
08/09/2011 BOONE IN TRAINED SPOTTER
SEVERAL POWER LINES DOWN ACROSS STATE ROAD 75. TIME
ESTIMATED.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 28 min |
| Aug 8, 8:33 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 27 min |
| Aug 8, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 31 min |
| Aug 8, 9:03 PM EDT | Severe Thunderstorm Warning | IND | Howard | 32 min |
| Aug 8, 9:33 PM EDT | Special Weather Statement | IND | Tipton | 42 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | IND | Montgomery | 44 min |
| Aug 9, 6:08 PM EDT | Special Weather Statement | IND | Boone | 37 min |
| Aug 9, 6:19 PM EDT | Severe Thunderstorm Warning | IND | Boone | 41 min |
| Aug 9, 6:38 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 37 min |
| Aug 9, 7:32 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 43 min |
| Aug 9, 7:59 PM EDT | Tornado Warning | IND | Shelby | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.